# SDR JR2R20220118615

- Difficulty date: January 18, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 13,108 hours, 7,580 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17022480401
- Condition: Cracked
- Location: Lt Wing
- Part time: 13,108 hours, 7,580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP FWD SPAR CRACKED
